Welcome to Gaia! ::

stereo cannibal's avatar

Shirtless Raider

6,900 Points
  • Invisibility 100
  • Citizen 200
  • First step to fame 200
        I'm kind of confused, but not extremely worried. I started my period on Sep. 27 and it still isn't over yet. It's lighter but it's really bothering me. My periods only last around 3-5 days. At first I was fine because it was just browned up meaning it was cleaning out but now it's red again? I don't understand. My periods are extremely irregular. I'll have one then go months without having one. I can never plan for it. But they always end normally.
        But here's the thing.

        I've started birth control on the first day to regulate them. I missed three days because I was out with friends late at night and was unable to take it. I am now getting used to the system, but I'm just wondering if that's the reason my period is STILL here.

        Thank you ~
m i r a c u l u m's avatar

Shy Hunter

7,650 Points
  • Friendly 100
  • Forum Regular 100
  • Member 100
Your birth control might not agree with you. When I had the Depo shot, I had a period for two months.
Shima Shinji's avatar

Shameless Consumer

Starting birth control does all kinds of weird things to you period, especially if you're taking it incorrectly. It can take about 3 months before you start going back to normal, but that's assuming that you're taking it properly.
it could be your body's way of adjusting to your pill, and it probably didn't help that you missed a few days. but you should go to talk to your doctor, and find out what the deal is, just to be on the safe side.
Arch3ngel's avatar

Rainbow Dog

It's completely possible that it's the birth control. It takes some time for the body to get used to the added hormones from hormonal birth control and missing pills doesn't help with that process. Check with your doctor, if this persists and your current birth control fails to regulate you, then you'll need to try another type.
Explosive Nads's avatar

Greedy Grabber

Periods can be weird for up to the third month of starting birth control. Be worried if it continues until the end of this pack of pills. Missing them for that long definitely could have messed something up. Just give it time to regulate.
angel_259236102's avatar

Fashionable Bloodsucker

3,400 Points
  • Signature Look 250
  • Person of Interest 200
  • Clambake 200
I would put it with you just starting bc + your period is quite weird as it is. Mising 3 day is a big issue because I know that that usually means oyu should be starting over again. Like missing on, you just take it when you remember even if that is 2 a day. Once it gets to 2-3 missed you are at the point where you missed enough to change how it affects you.
Yeaaaah, like everyone else has said, I would chalk it up to the fact that you just started birth control (which invites all kinds of period weirdness for a while) and missing three days of it. >___> There's probably nothing to do but wait it out. I was late on my pill three days in a row in August, and then I had a period for most of September. That was super annoying. Find a way to sneak those pills in even when you're out with friends. I usually just duck into a bathroom if I'm with people and don't want to announce to everyone that I'm taking my pill. xD
klebold2's avatar

Deadly Phantom

11,750 Points
  • Perfect Attendance 400
  • Partygoer 500
  • Super Tipsy 200
Irregular birth control = irregular periods. Couple months ago I was in a relationship where her period lasted like 2 weeks. There's nothing to worry about.
dude, you should prolly talk to a medical professional about this.
Induced Euphoria's avatar

Winner

Did you follow the instructions that came with the pills on what to do when you miss for a certain amount of days? I don't remember what is says for mine but I'm pretty sure I'm supposed to throw it away and start a new one but the rules for each one can be different so definitely read it.

I never miss any though because I always carry all my medication with me no matter what and even set alarms for certain ones. Maybe you should do that to remember to take them.

I noticed that a lot of birth controls have side affects like light bleeding so that may be why, especially since you just started.

I'm assuming missing so many, especially so early, is going to be a bad thing and affect your body is weird ways, I suppose. Hopefully you payed attention to the instructions if you were to miss.

Either way though, you should go see your doctor just to be safe and they may be able to help you.
eagle bby's avatar

Newbie Consumer



BBY, Y U NO TELL ME?!"

jkjk, e v e.
your body is just being stupid with the pill.
i had that happen to me, too. <333
Yongyuan Ai Ni 's avatar

Invisible Giver

stereo cannibal
        I'm kind of confused, but not extremely worried. I started my period on Sep. 27 and it still isn't over yet. It's lighter but it's really bothering me. My periods only last around 3-5 days. At first I was fine because it was just browned up meaning it was cleaning out but now it's red again? I don't understand. My periods are extremely irregular. I'll have one then go months without having one. I can never plan for it. But they always end normally.
        But here's the thing.

        I've started birth control on the first day to regulate them. I missed three days because I was out with friends late at night and was unable to take it. I am now getting used to the system, but I'm just wondering if that's the reason my period is STILL here.

        Thank you ~


Birth control worked for me, i was 12 when I had it... so early. Now it's gone and my period are too short. So sometimes birth control might not agree with you or might not be good for you in the long run. Talking to your doctor? I wish I could help more.
Some people naturally have irregular periods, but it just sounds like your body is adjusting to birth control/that type might not be right for you. I don't know where you live, but a doctor or nurse in a sexual health drop in clinic should definitely be able to help if you don't particularly want to make an appointment to see your regular doctor/don't have time. They often have more specific knowledge as well, so they can help if it's just your body getting used to the pill, or if they think you could take another type of the pill.

I had a similar problem with the depo injection to someone upthread (took it to sort out incredibly heavy and irregular periods, and it made me bleed constantly for months). But then again, the injection works fine for some people. It's just trial and error, I guess. Some people prefer implants, the coil and the injection because that way you don't have to worry about remembering to take your pill every day.

If you decide birth control isn't the way forwards in regards to helping your irregular periods, doctors can also offer a medicine called mefenamic acid, which will help your periods get lighter (but not stop them) and also reduce pain. It isn't as good as the pill or injection or implant, obviously, but it's something if you ever get tired of switching to different types of the pill or whatever. It also has drawbacks if you have stomach ulcers already or kidney problems. Just a suggestion, though.

I hope it all clears up though, and I hope the pill works well for you!
It is probably your form of birth control...if you have irregular periods, long/heavy periods, or spot between periods it can be helped with birth control. The nice thing about taking a pill rather than the other forms is that they have different estrogen levels, ranging from low to high. Your estrogen levels from your birth control may be too low and throwing off your body. Women that spot during their periods often find that getting an estrogen-heavier pill can help eliminate this problem. While this is not a serious health concern you may want to consult your doctor as to your options

Quick Reply

Submit
Manage Your Items
Other Stuff
Get GCash
Offers
Get Items
More Items
Where Everyone Hangs Out
Other Community Areas
Virtual Spaces
Fun Stuff
Gaia's Games